zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Competitive Lotka-Volterra population dynamics with jumps. (English) Zbl 1228.93112
Summary: This paper considers competitive Lotka-Volterra population dynamics with jumps. The contributions of this paper are as follows. (a) We show that a Stochastic Differential Equation (SDE) with jumps associated with the model has a unique global positive solution; (b) we discuss the uniform boundedness of the pth moment with p>0 and reveal the sample Lyapunov exponents; (c) using a variation-of-constants formula for a class of SDEs with jumps, we provide an explicit solution for one-dimensional competitive Lotka-Volterra population dynamics with jumps, and investigate the sample Lyapunov exponent for each component and the extinction of our n-dimensional model.
MSC:
93E03General theory of stochastic systems
60J60Diffusion processes
60J05Discrete-time Markov processes on general state spaces
60H10Stochastic ordinary differential equations
References:
[1]Gopalsamy, K.: Stability and oscillations in delay differential equations of population dynamics, (1992) · Zbl 0752.34039
[2]Kuang, Y.: Delay differential equations with applications in population dynamics, (1993) · Zbl 0777.34002
[3]Li, X.; Tang, C.; Ji, X.: The criteria for globally stable equilibrium in n-dimensional Lotka–Volterra systems, J. math. Anal. appl. 240, 600-606 (1999) · Zbl 0947.34044 · doi:10.1006/jmaa.1999.6612
[4]Takeuchi, Y.; Adachi, N.: The existence of globally stable equilibria of ecosystems of the generalized Volterra type, J. math. Biol. 10, 401-415 (1980) · Zbl 0458.92019 · doi:10.1007/BF00276098
[5]Takeuchi, Y.; Adachi, N.: The stability of generalized Volterra equations, J. math. Anal. appl. 62, 453-473 (1978) · Zbl 0388.45011 · doi:10.1016/0022-247X(78)90139-7
[6]Xiao, D.; Li, W.: Limit cycles for the competitive three dimensional Lotka–Volterra system, J. differential equations 164, 1-15 (2000) · Zbl 0960.34022 · doi:10.1006/jdeq.1999.3729
[7]Gard, T.: Persistence in stochastic food web models, Bull. math. Biol. 46, 357-370 (1984) · Zbl 0533.92028
[8]Gard, T.: Stability for multispecies population models in random environments, Nonlinear anal. 10, 1411-1419 (1986) · Zbl 0598.92017 · doi:10.1016/0362-546X(86)90111-2
[9]Mao, X.; Marion, G.; Renshaw, E.: Environmental noise suppresses explosion in population dynamics, Stochastic process. Appl. 97, 95-110 (2002) · Zbl 1058.60046 · doi:10.1016/S0304-4149(01)00126-0
[10]Mao, X.; Yuan, C.; Zou, J.: Stochastic differential delay equations of population dynamics, J. math. Anal. appl. 304, 296-320 (2005) · Zbl 1062.92055 · doi:10.1016/j.jmaa.2004.09.027
[11]Mao, X.; Yuan, C.: Stochastic differential equations with Markovian switching, (2006) · Zbl 1109.60043 · doi:10.1155/JAMSA/2006/59032
[12]G. Hu, K. Wang, On stochastic logistic equation with Markovian switching and white noise, Osaka J. Math. (2010) (preprint).
[13]Jiang, D.; Shi, N.: A note on nonautonomous logistic equation with random perturbation, J. math. Anal. appl. 303, 164-172 (2005) · Zbl 1076.34062 · doi:10.1016/j.jmaa.2004.08.027
[14]Liu, M.; Wang, K.: Persistence and extinction in stochastic non-autonomous logistic systems, J. math. Anal. appl. 375, 443-457 (2011) · Zbl 1214.34045 · doi:10.1016/j.jmaa.2010.09.058
[15]Zhu, C.; Yin, G.: On hybrid competitive Lotka–Volterra ecosystems, Nonlinear anal. 71 (2009)
[16]Zhu, C.; Yin, G.: On competitive Lotka–Volterra model in random environments, J. math. Anal. appl. 357, 154-170 (2009) · Zbl 1182.34078 · doi:10.1016/j.jmaa.2009.03.066
[17]Roubik, D.: Experimental community studies: time-series tests of competition between african and neotropical bees, Ecology 64, 971-978 (1983)
[18]Roughgarden, J.: Theory of population genetics and evolutionary ecology: an introduction, (1979)
[19]Peng, S.; Zhu, X.: Necessary and sufficient condition for comparison theorem of 1-dimensional stochastic differential equations, Stochastic process. Appl. 116, 370-380 (2006) · Zbl 1096.60026 · doi:10.1016/j.spa.2005.08.004
[20]Prato, D.; Zabczyk, J.: Ergodicity for infinite dimensional systems, (1996)
[21]Lipster, R.: A strong law of large numbers for local martingales, Stochastics 3, 217-228 (1980) · Zbl 0435.60037 · doi:10.1080/17442508008833146
[22]Kunita, H.: Itô’s stochastic calculus: its surprising power for applications, Stochastic process. Appl. 120, 622-652 (2010) · Zbl 1202.60079 · doi:10.1016/j.spa.2010.01.013
[23]øksendal, B.; Sulem, A.: Applied stochastic control of jump diffusions, (2007)
[24]Applebaum, D.: Lévy processes and stochastics calculus, (2009)